# SDR COMA2009041350115

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 23,604 hours, 19,955 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Part time: 23,604 hours, 19,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK AT WS 148.019 JACKING POINT IS CRACKED.  REMOVED DAMAGE AND INSTALLED PERMANENT REPAIR PARTS PER REO 601R-57-21-130 REV H.
